# SDR AU980468

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Screw
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FORWARD AND AFT TRUNNIONS PN 0822720-3 ATTACHMENT SCREWS LOOSE AND FORWARD TRUNNION LOWER THREE RIVETS SHEARED.
